# SDR M001095

- Difficulty date: December 5, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N725MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB169
- Aircraft time: 10,588 hours, 11,704 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1013841001
- Part serial: 1617
- Condition: Seized
- Location: Blower
- Part time: 185 hours, 252 cycles
- Component: Vent Blower, Aerospacecmp, 50041
- Component part number: 1013841001
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON NOVEMBER 30, AC WAS SIXTY MILES OUT ENROUTE AND THE CREW NOTICED AN ODOR IN THE CABIN. ON FINAL APPROACH, SMOKE BEGAN COMING OUT OF THE CABIN HEAT VENTS AND THE CREW EXPEDITED TO LANDING. UPON LANDING THE SMOKE DISSIPATED WITH WINDOW VENTS OPENED, BUT AS A PRECAUTION THEY CALLED TOWER AND REQUESTED FIRE EQUIPMENT, AND EVACUATED THE PASSENGERS THRU THE MAIN DOOR. THE AIRCRAFT WAS GROUNDED UNTIL MAINTENANCE ARRIVED. WHEN MAINTENANCE ARRIVED THEY DISCOVERED THE FORWARD CABIN VENT BLOWER SEIZED. A OVERHAULED UNIT WAS INSTALLED, FUNCTIONAL TESTED AND THE AIRCRAFT RETURNED TO SERVICE.
